Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having stomach ache. Feeling nausea, vomiting while eating, not able to sleep. Is it necessary to take rinifol tablet?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 77 Questions
Hi.I am 23 yrs old.I am having stomach ache since yeterday morning.I feel like nausea, vomitting while eating anything.I could not sleep in the night because of severe pain in stomach .In the morning i vomitted acid.i took Dygiene i took Pentocid DSR.But the pain still persists.i wanted to know that is it advisable to take enterogermina and derolac tablet now?is it necessary to take rinifol tablet along with these two tablets?what could be the reason of getting such pain? what all should i resist eating in daily diet?
Posted Wed, 1 Aug 2012 in Abdominal Pain
Answered by Dr. Rajat Gupta 31 minutes later

You probably are suffering from acute gastritis.

Avoid spicy and fatty food. Take proton pump inhibitors like pantoprazole twice daily for two weeks.
Also take Digene syrup thrice daily for immediate relief.
Enterogermina and derolac are for bacterial disturbance in gut, which you are not suffering from. They may not help with my assessment.
Also you should take triple therapy for H.Pylori infection (that is why you may be suffering from repeated gastritis). For this prescription you can visit a local physician near you and ask for triple therapy for H.Pylori bacteria.

Hope this helps. Wishing you speedy recovery. Feel free to ask any more questions you have.

Dr. Rajat Gupta
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor